The drug is not noted to cause palpitations or lightheadedness and it is not

The drug is not noted to cause palpitations or

  • Test Prep
  • alpckp2007
  • 12
  • 100% (21) 21 out of 21 people found this document helpful

This preview shows page 7 - 9 out of 12 pages.

60% of patients. The drug is not noted to cause palpitations or lightheadedness and it is not administered as an IM injection. Question 24 1 out of 1 points A 29-year-old pregnant patient is extremely upset about having to take medication for a pre-existing medical condition. She is consumed with fear that her baby will be born with a physical deformity or a congenital anomaly but knows that she has to take the medication. She talks constantly about this and is unable to sleep most nights. Which of the following is the most appropriate nursing diagnosis for this patient is? Response Feedback: The nurse has assessed that the patient is anxious and fearful that her baby will suffer because of her drug therapy. The nurse should work with the mother to design a plan of care to help decrease the mother's anxiety. Even though the other nursing diagnoses are plausible, the most appropriate nursing diagnosis is anxiety related to perceived danger of drug therapy to fetus or infant. Question 25 0 out of 1 points A nurse is instructing a 19-year-old female patient on the use of fluconazole for candida vaginitis. A teaching priority will be to Response A teaching priority would be to tell the patient to use another form of birth control if
Image of page 7
Feedback: she was taking an oral contraceptive. Fluconazole may decrease the effectiveness of oral contraceptives. Taking an antiemetic or antidiarrheal for adverse GI effects would be an appropriate instruction for this drug. The nurse should also instruct the patient to take aspirin instead of acetaminophen for relief of minor discomforts because acetaminophen has the potential to damage the liver and kidneys. Taking the drug with food is recommended if the patient experiences GI distress. All of these instructions are important, but not as important as making sure that the patient does not inadvertently become pregnant while on the medication. Question 26 1 out of 1 points A 36-year-old woman with a history of dysmenorrhea has begun treatment with progesterone, which she will be receiving by the intramuscular route. The nurse participating in the woman's care should prioritize which of the following potential nursing diagnoses? Response Feedback: Progesterone therapy carries risks of thrombotic events and vision loss. It is not associated with fluid loss, incontinence, or cognitive changes. Question 27 1 out of 1 points The nurse recognizes that the potential for teratogenic drug effects is not static throughout the prenatal and postnatal periods. The potential for teratogenic effects is highest during Response Feedback: The critical period of organogenesis, during which the major fetal organs form, is from implantation up to approximately day 58 to 60 after conception. If drugs that cause teratogenic effects are administered during this period, major malformations of fetal organ systems may result.
Image of page 8
Image of page 9

You've reached the end of your free preview.

Want to read all 12 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture